MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; 7053HP WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; 7053HP WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and confirmed that the interior door glass required replacement.The technician confirmed that the glass was damaged but remained intact within the door frame.The technician replaced the door to the amsco 7053hp washer/disinfector, tested the function and operation of the unit, confirmed it to be operating to specification, and returned it to service.The operator manual states, (pg.35), "ensure no devices are sticking out or hanging out of the rack.Use a rack designed to handle the appropriate devices to be processed." steris offered in-service training on the proper use and operation of the amsco 7053hp washer/disinfector specifically, proper loading procedures and the user facility accepted.A 3-year complaint review has confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that after an employee loaded a container onto the rack in their amsco 7053hp washer/disinfector, the handle of the container was "sticking out".When the employee commanded the washer door to close, the handle contacted the door subsequently causing the interior tempered glass to break.The glass was broken in a spider-like fashion but remained intact.A user facility employee received a small cut on her hand when she contacted the door.No medical treatment was sought or administered and the employee continued working.
 
Additional Manufacturer Narrative
Steris performed in-service training on the proper use and operation of the amsco 7053hp washer/disinfector specifically, proper loading procedures.

Brand Name
AMSCO
Common Device Name
7053HP WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24094388
Report Number9680353-2026-00001
Device Sequence Number10468708
Product Code MEC
UDI-Device Identifier00724995176655
UDI-Public(01)00724995176655(11)241107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown